# SDR DALA14021675805

- Difficulty date: April 5, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOORBEAM STABILIZATION STRAP AT BS 377 LBL 45.  REPAIRED STABILIZATION STRAP IAW ERA 384483-14MA REV D.
